Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some generalized hypergeometric polynomials


Author: Mary Celine Fasenmyer
Journal: Bull. Amer. Math. Soc. 53 (1947), 806-812
DOI: https://doi.org/10.1090/S0002-9904-1947-08893-5
MathSciNet review: 0022276
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Appell, Sur les fonctions hypergéométriques du plusieurs variables, Memorial des Sciences Mathématiques, vol. 111, Paris, Gauthiers-Villars, 1925.
  • 2. W. N. Bailey, Generalized hypergeometric series, Cambridge Tract No. 32, London, Cambridge University Press, 1935.
  • 3. H. Bateman, Some properties of a certain set of polynomials, Tohôku Math. J. vol. 37 (1933) pp. 23-38.
  • 4. H. Bateman, Two systems of polynomials for the solution of Laplace's integral equation, Duke Math. J. vol. 2 (1936) pp. 569-577. MR 1545948
  • 5. T. W. Chaundy, An extension of hypergometric functions, Quart. J. Math., Oxford Ser. vol. 14 (1943) pp. 55-78. MR 10749
  • 6. G. H. Hardy, A chapter from Ramanujan's notebook, Proc. Cambridge Philos. Soc. vol. 21 (1923) pp. 492-503.
  • 7. P. Humbert, Sur les séries hypergéométriques, Annales de la Société Scientifique de Bruxelles vol. 43 (1923-1924) pp. 75-94.
  • 8. S. Pasternack, A generalization of the polynomial F(x), Philosophical Magazine (7) vol. 28 (1939) pp. 209-226. MR 698
  • 9. C. T. Preece, The products of two generalized hypergeometric functions, Proc. London Math. Soc. (2) vol. 22 (1924) pp. 370-380.
  • 10. E. D. Rainville, Certain generating functions and associated polynomials, Amer. Math. Monthly vol. 52 (1945) pp. 239-250. MR 11751
  • 11. E. D. Rainville, The contiguous function relations for (ζ, p, v), Bull. Amer. Math. Soc. vol. 51 (1945) pp. 714-723. MR 12726
  • 12. S. O. Rice, Some properties of 3F2(−n, n+1, ζ; 1, p; v), Duke Math. J. vol. 6 (1940) pp. 108-119. MR 1412


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08893-5

American Mathematical Society